# SDR DHL2001367016

- Difficulty date: October 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   SMOKE LIGHT ILLUMINATED IN FLT.2)   UNABLE TO DUPLICATE CONDITION AT THIS TIME ON GROUND SYSTEM OPS CHECKED GOOD PER MM 26-16-0.STATUS: CLOSED.
